# SDR FDEA201211244149

- Difficulty date: November 24, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,088 hours, 20,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE GUIDE, ARM SUPPORT BACKET FOUND DETATCHED FROM THE DOOR.  FOUND IMPROPER HINGE BOLTS INSTALLED IN LOWER L1 DOOR HINGE PLATE INSTALLED PN BACB30 NM4K13, BOLTS IN HINGE PLATE AND THEY GRIPPED PROPERLY AMM 52-11-01-4 AND REF PN, CMM 52-11-07, FIG 2, ITEM 632D.  FINISHED INSTALL OF SLIDE AND COVER REF AMM 52-11-00-5.  OPS CHECKED GOOD AND ALSO COMPLIED WITH EA F-5210-16842.  OK FOR SERVICE.
